# SDR AU990853

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Contaminated
- Location: Engine Oil
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(AUS) ENGINE CHIP DETECTOR AND OIL FILTER METAL CONTAMINATION.   SUBMITTER SUSPECTED THE ENGINE HAD BEEN DROPPED FOLLOWING OVERHAUL.
